Volume 23, Number 3, July-September 2017
|Page(s)||773 - 790|
|Published online||29 March 2017|
An optimal control problem for a Kirchhoff-type equation
1 Departement de Ecuaciones Diferenciales y Análisis Numérico, Faculdade de Matemáticas, Universidade de Sevilla Calle Tarfia s/n, 41012 Sevilla, Spain.
firstname.lastname@example.org; email@example.com; firstname.lastname@example.org
2 Instituto de Ciências Exatas e Naturais, Universidade Federal do Pará, 66. 075-110 Belém-Pará, Brazil.
Received: 1 October 2014
Revised: 8 August 2015
Accepted: 2 March 2016
In this paper we study a control problem for a Kirchhoff-type equation. The method to obtain first order necessary optimality conditions is the Dubovitskii–Milyoutin formalism because the classical arguments do not work. We obtain a characterization of the optimal control by a partial differential system which is solved numerically.
Mathematics Subject Classification: 47J05 / 49J20 / 49J22 / 49K20
Key words: Optimal control / optimality system / adjoint problem / Euler–Lagrange equation / Kirchhoff equation
© EDP Sciences, SMAI 2017
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.